MathSciNet Relay Station
MathSciNet bibliographic data
MR207680 (34 #7495) 12.40 (10.65)
Tate, J. The cohomology groups of tori in finite Galois extensions of number fields. Nagoya Math. J. 27 1966 709–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement